# SDR 0202869151

- Difficulty date: September 4, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Aircraft time: 81,230 hours, 87,673 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION AT FL290, CABIN ALTITUDE WENT TO 12,000 FEET.  CREW INITIATED A RAPID DESCENT TO 10,000 FEET.  MASKS DID NOT DEPLOY.  AUTO PRESSURE CONTROLLER RESTORED CABIN PRESSURE CONTROL BUT CONTINUED TO OPERATE ERRATICALLY IN AUTO.  AIRCRAFT LANDED SAFELY AT DTW.  MAINTENANCE FOUND THE AFT PLUG DOOR NOT SECURED PROPERLY AND SOME SOUND PROOFING INSULATION LODGED BETWEEN DOOR AND SEAL.  REINSTALLED THE DOOR AND REPLACED THE AUTO PRESSURE CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
